[Skip to Content]
[Skip to Content Landing]
Article
March 1976

Hypersensitivity Pneumonitis

Arch Intern Med. 1976;136(3):352-356. doi:10.1001/archinte.1976.03630030082017
Abstract

Paul Greenberger, MD, Assistant in Medicine, Department of Medicine, Jewish Hospital of St Louis, Washington University School of Medicine: A 52-year-old housewife, who was in her second hospital admission, had chills, myalgias, urticaria, and temperatures to as high as 39.4 C for two days. She had been released two weeks previously after she had received epidural injections of prednisolone acetate for intense pain in the lower part of the back. Her back discomfort cleared, and she was ambulating well when she was released.

One week prior to her second admission, her temperature rose to 39.4 C, and she was hospitalized elsewhere. A urinary tract infection was diagnosed, cephalothin sodium was administered, and she was discharged on a regimen of cephalexin monohydrate.

Three days prior to admission while at home, she developed urticaria, myalgias, chills, diaphoresis, and a nonproductive cough, but she denied wheezing. When she was admitted to the Jewish

First Page Preview View Large
First page PDF preview
First page PDF preview
×